Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Clarification..... - KH
Feb 6, 2001

Doc KH, I highly appreciated your replies to my queries in this beautiful site. Hereunder is my time table after exposure: Day 1: upper back pain, burning sensation (my face sweats & ear hot at times) Day 2: same *action: i take 2 pcs. antibiotic (amoxyllin 250 mg) (Thinking it will kill the virus something) Day 3: same *action: i take 1 pc. antibiotic (same) Day 4: same *action: i applied pain killer lotion at my back Day 5: same + white something in my tongue Day 6: same + totally white coating at my tongue (dry tongue) Day 7: same + same Day 8: slowly fading + the tongue condition backs to day 5 Day 9: slowly fading + slowly fading (more saliva) Day 10: partially gone (sweating at times) + slowly fading (more saliva) Day 11: completely gone (sweating at times) + still theres a white something at the middle of my tongue (not so thick as thick) (saliva is present that's good, right??) my primary concern now is the white something in the middle of my tongue i hope it will recover soon Presently im still on day 11th. Questions: Q1: Is that antibiotic (amoxyllin) i taken causes thrush on my tongue or mouth?? Q2: (Accdg. from Webster's Dictionary, the word Shingles means acute inflammation of spinal nerves) hence, is that my upper back pain or ache, burning and hot sensation lasted for 10 days a shingles?? (bec. the spinal nerves is located at my back, right?) Q3: Is it possible for an HIV+ person don't have any symptoms like Acute Viral Syndrome and Opportunistic Infections for 2 months after exposure?? Thank you very much for sharing your precious time and highly hoping for your kind reply on these Q's on this site. John (5'11, 130 lbs)

Response from Dr. Henry

Your activities and use of antibiotics are more likely related to your complaints than HIV. Please discuss with your primary care doc. I try to reserve my comments in this site to persons who have problems with known HIV infection. KH



Previous
antibiotic = thrush?? - KH
Next
Additional info.... - KH

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement